# SDR QXEA200500297

- Difficulty date: February 26, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 18,570 hours, 26,119 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 83910048019
- Condition: Failed
- Location: Rudder Trim
- Part time: 18,570 hours, 26,119 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2184 - THE FLIGHT RETURNED TO FIELD WHEN THE CREW WAS UNABLE TO TRIM THE RUDDER TO THE RIGHT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE AILERON/RUDDER TRIM PANEL.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
